# SDR DALA2016111508794

- Difficulty date: November 11, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- Aircraft time: 41,753 hours, 28,843 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER SURFACE OF LT CENTER SEAT TRACK, AROUND FASTENER HOLES AT STA 1026 AND STA 1057 LEFT AFT LAV AREA. CORROSION ON UPPER SURFACE LT CENTER SEAT TRACK STA 1026-1057 BLENDED IAW SRM 53-00-00 FIG 103 ORIGINAL THICKNESS 0.080, 0.030 FOUND REMAINING OUT OF LIMITS IAW SRM 53-00-00. SEAT TRACK REPLACED IAW SRM 51-41-05 NEW SEAT TRACK FABRICATED IAW DLG.
